|side effect diareah
Aug 1, 2011
Response from Dr. Henry
Discuss with your doctor to see if other conditions can be contributing (such as gut infection, lactose intolerance, non-HIV meds). Loose stools are fairly common with your regimen-often get better with time and if taken with meals. Increased fiber intake, calcium supplements, drugs like loperamide or diphenoxylate/atropine can be helpful for select patients to decrease frequency of loose stools. For a small/modest percentage of patients the loose stools are persistent and very annoying such that an alternative regimen may need to be considered. KH
does having hiv cause more underarm perspiration/odor?
How to manage HIV drug induced peripheral neuropathy
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.